# SDR 9609149906

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON THE FS 169 FRAME AT THE RIGHT CUSP.  REPLACED FITTING PER SRM 51-30-5 AND 51-30-1.
